mcwgoat

Forum Replies Created

Viewing 15 posts - 16 through 30 (of 298 total)
  • Author
    Posts
  • in reply to: Need help/advice #81260
    mcwgoat
    Participant

    Hi Everyone,

    Thanks for all the advice. I do take steroids as a pre-med to my treatment and then for two days after my treatment. The dose for the irinotecan had to be lower because of my liver blood work. Although the number are coming down nicely they’re not . Emend is also part of my pre-med to treatment.

    I’ll see how it goes since I had chemo yesterday. I feel good and was able to get out of bed this monirng.

    Love & Peace to All,
    Mary

    in reply to: Need help/advice #81256
    mcwgoat
    Participant

    Hi Everyone,

    Thanks for your advice and warm thoughts. I’m feeling better today. The doctor gave me a different anti-nausea med and it seems to be helping me. One day at a time right?

    This is such a terrible disease and can just make you so weak. It’s hard to push on. I pray for everyone every morning and evening in my prayers. And of course our caregivers who give up so much to be there for us. I don’t know what I would do without my daughter and son-in-law. My daughter has given up her job to be with me all the time so my son-in-law has become responsible for supporting them completely. It’s not easy but they never complain. God Bless them!

    Please continue to keep me in your prayers and pray that I can get stronger and fight this horror of a disease.

    I would love to hear from others who are on gemcitabine and irinotecan and what their experiences are with these two drugs. It seems irinotecan has kicked my butt!!!

    Please – all your advice is very much appreciated and needed!

    Peace,
    Mary

    in reply to: Need help/advice #81252
    mcwgoat
    Participant

    Hi KrisV,

    Thanks for your reply. I’m not depressed at all. Just scared and worried about the results if I start chemo again. That fatigue is really scary. I understand what you mean about fighting the fatigue and loss of appetite with the anti-depressant. I’ll see about that as a boost.

    I want to continue the chemo if it’s working but wish there was a better way to deal with the fatigue. My doctor has mentioned Ritalin to combat the fatigue so I’m willing to try that if I do get this chemo.

    Maybe I’ll be feeling stronger on Friday.

    Mary

    in reply to: Update on LY2801653 clinical trial #79243
    mcwgoat
    Participant

    Thank you everyone for your prayers, kind words and warm wishes. They mean a lot to me. I’m getting stronger every day and that is making me happy. I have chemo – gemcitabine and irinotecan – this Friday and that scares the heck out of me. My quality of life has changed but it is still worthwhile to try and continue to live. The irinotecan is what gives me the extreme fatigue. Doctor gave me Ritalin for that and I’m hoping it will help.

    I always keep everyone here in my prayers and will continue to do so, including our caregivers, who give up so much of their life to be with us.

    Thank you moderators. Without you we wouldn’t get the info we need from this web site. You work tirelessly for us and we all so appreciate it.

    Stay well Percy and continue the good fight!

    Love, Peace & Hugs,
    Mary

    in reply to: Update on LY2801653 clinical trial #79236
    mcwgoat
    Participant

    Darla & Lainy,

    Thank you so much for the kind words. I’ll fight this as long as I can. I’m not a quitter!!! I’m hoping to get some strength back. I’m fortunate that the stents are working and my bilirubin is coming down.

    Kris – I kept your phone number. When I’m feeling stronger I’m going to call you and “steal” some of your strength and hope!!!

    in reply to: Update on LY2801653 clinical trial #79233
    mcwgoat
    Participant

    Thanks Kris and Lainy,

    I’m very weak and barely eat. I fear this is the end but I hope not.

    Take care,
    Mary

    in reply to: Rough Go #81033
    mcwgoat
    Participant

    Hi Kris,

    Sorry work is making this more difficult for you. Not something you need right now – or at all!

    Also sorry Mark is having so much trouble with his mouth but hopefully his mouth will heal quickly and he can get back on his chemo and radiation. I think it’s good to give him a break before it gets so bad he doesn’t eat or drink anything. You don’t need him losing weight now.

    Best of luck to both of you. I hope work can find it somewhere in their hearts to be more understanding, and compassionate, for what you are going through.

    Stay strong as you always do.

    Peace, Love & Hugs,
    Mary

    in reply to: Update on LY2801653 clinical trial #79230
    mcwgoat
    Participant

    Hi Kris,

    I’ve been out of touch for awhile due to liver problems. My stent was clogged and caused me to become jaundiced. They were actually able to put another metal stent inside the old one, and after they cleaned it out, my bilirubin started coming down the next day. I came home from the hospital yesterday. If all goes well, I’ll start chemo again on 4/4.

    Anyway, I’m glad you seem to be continuing to do well on the trial. Stay strong!!! That’s all we can do with this horrible disease.

    Love, Peace & Hugs,
    Mary

    in reply to: Fluid removed from Abdomen #80615
    mcwgoat
    Participant

    Stella,

    I have a drain in my abdomen. Was put in about a month ago and it is such a relief to be able to help myself and not rush to ER every time I fill up. I started draining three times a day, then two, then one. I am now down to once every other day and only get about one liter. When I use to go to the ER It was every five days and they would drain between 5-8 liters each time. I looked like I was 9 months pregnant and it was so painful. I find it easy to care for.

    Please feel free to ask me any questions.

    Peace, Love & Hugs,
    Mary

    in reply to: Sad News #77580
    mcwgoat
    Participant

    Hi Kris,

    Sorry I haven’t been in touch but things have really been tough for me. I missed the second luncheon and missed connecting with you guys. I’m not able to drive anymore so I’m limited as to where I can go. I really wish I was able to get together. I think of you often.

    Love, Peace & Hugs,
    Mary

    in reply to: Sad News #77573
    mcwgoat
    Participant

    I’m so sorry to hear this. I believe Renee was at the luncheon that Kris organized in PA. I sat next to her and we had a lovely talk. I felt her spirit was so strong. I’m sorry she had to leave this world so early. We need more research and attention brought to CC so we can stop losing people to this hideous disease.

    God Bless and keep you Renee.

    Mary

    in reply to: Fluid removed from Abdomen #80610
    mcwgoat
    Participant

    Hi Stella,

    I had a major issue with abdominal fluid build up. I would get drained and have relief for 3-5 days and then the fluid build up again. It was so bad that I could fit into clothes. I look 9 months pregnant!!!

    Finally, I took the doctor’s advice and they put in an abdominal drain so I could drain myself at home. I’ve been doing that the past month and it has helped tremendously. At first, I was draining twice a day. Then it’s was just once a day. As of Friday, the doctor told me to drain every other day unless I feel uncomfortable. It’s great being able to do it myself and not have to go to the hospital every time I feel bloated!

    If your husband is filling up frequently and it’s causing a lot of discomfort, you may want to talk to the doctor about having a drain put in where he can do more for himself.

    Mary

    in reply to: Bilary Stent #80011
    mcwgoat
    Participant

    I’ve have mine in for 10 months with no problems. I may be having some liver problems now (the metal stent is in my bile duct in my liver) since my bilirubin went up a little bit with my last blood work, as did my alkaline phosphotate.

    Not sure if problems are from the disease or from the stent.

    Mary

    in reply to: New to this Nasty Disease #78153
    mcwgoat
    Participant

    I had SBRT May 2013 with minimal results. It kept me stable so I guess that’s good. Unfortunately, no shrinkage. Side effects weren’t that bad. Actually, the most uncomfortable thing was being on the table. It was very painful when they tighten the belt they put on you to keep you from moving so they can hit the direct spot with the radiation. I went on to chemo after that and am currently on chemo. I’ve had some issues with bilirubin going very high so they put a metal stent in the bile duct in my liver which is still working well. I also had issues with fluid build up (ascites) in my abdomen so recently had a drain put in my stomach where I can drain myself. It’s working well so far.

    Hope this helps. Wish you the best.

    Love, Peace & Hugs,
    Mary

    in reply to: Update on LY2801653 clinical trial #79214
    mcwgoat
    Participant

    Great news Kris! I hope it continues well for you!

Viewing 15 posts - 16 through 30 (of 298 total)